2 doctors weighed in:

Now im taking camazol 5g,and im having headace and feeling tired,loss of appetite and sweat easily sometimes i have raches should i stop eating it?

2 doctors weighed in
Dr. Robert Sterling
Emergency Medicine

In brief: No Sweat, Dude

If I were taking a medication that caused all those side effects(assuming that they are truly due to that specific drug)I'd want to stop it & try another-& there*are*other drugs that can act like Camazol.
So contact your doctor & see about that. Unless there's some special reason to take that specific drug(doubtful),ask about alternatives as well as a test to make sure the blood was not affected

In brief: No Sweat, Dude

If I were taking a medication that caused all those side effects(assuming that they are truly due to that specific drug)I'd want to stop it & try another-& there*are*other drugs that can act like Camazol.
So contact your doctor & see about that. Unless there's some special reason to take that specific drug(doubtful),ask about alternatives as well as a test to make sure the blood was not affected
Dr. Robert Sterling
Dr. Robert Sterling
Thank
Dr. John Michel
Family Medicine

In brief: Stop

If there is a question stop the med and see.
One other thing you mention in the meds is caffeine. This will produce the symptoms that you mention if taken too much. Try avoiding both and see how you do. Mention it to your doc.

In brief: Stop

If there is a question stop the med and see.
One other thing you mention in the meds is caffeine. This will produce the symptoms that you mention if taken too much. Try avoiding both and see how you do. Mention it to your doc.
Dr. John Michel
Dr. John Michel
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors